# SDR QXEA9700343

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2697V
- Make and model: Swrngn SA227AC
- Aircraft serial: AC663
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Loose
- Location: Nr 2 Fire Exting
- Component: Kidde, 303000201
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 FIRE EXTINGUISHER WILL NOT TEST.  INSPECTED AND FOUND LOOSE TERMINAL AT PLENIUM.  REPLACED TERMINAL AND RESEALED BOOT.  OPERATIONAL CHECK GOOD.
